# SDR REXA2022031000400

- Difficulty date: January 16, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK @ FS 785.00 TO 813.70 CORRODED. - REPLACED SEAT RAIL LH FS 785-847 IAW CRJ 900 AMM 53-00-49-400-801-A11.
